# SDR SWIA200617528

- Difficulty date: October 9, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 11,877 hours, 10,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL CRACKED BEHIND HAND RAIL SUPPORT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS OT AFT SIDE PAX DOOR BEHIND HAND RAIL SUPPORT AS PER REO 601R-52-11-702.
